Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Feb 28, 2012, 7:58 PM CST for Cass County, Otoe County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2012, 7:58 PM CST (01:58 UTC)
- Expired
- Feb 28, 2012, 8:19 PM CST
- In force
- 21 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 59 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 519 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453 WUUS53 KOAX 290158 SVROAX NEC025-131-290230- /O.NEW.KOAX.SV.W.0001.120229T0158Z-120229T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 758 PM CST TUE FEB 28 2012 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CASS COUNTY IN EASTERN NEBRASKA... EXTREME NORTHWESTERN OTOE COUNTY IN SOUTHEASTERN NEBRASKA... * UNTIL 830 PM CST * AT 756 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALMYRA...OR 17 MILES EAST OF LINCOLN...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... WEEPING WATER...ELMWOOD...PALMYRA...AVOCA...NEHAWKA... AND MANLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST TUESDAY EVENING FOR SOUTHEASTERN NEBRASKA. LAT...LON 4068 9644 4084 9642 4103 9603 4077 9594 TIME...MOT...LOC 0156Z 238DEG 40KT 4076 9636 $$ BOUSTEAD
2 follow-up statements
775 WWUS53 KOAX 290210 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 810 PM CST TUE FEB 28 2012 NEC131-290240- /O.CAN.KOAX.SV.W.0001.000000T0000Z-120229T0230Z/ OTOE NE- 810 PM CST TUE FEB 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN OTOE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 4078 9631 4088 9633 4103 9602 4078 9594 TIME...MOT...LOC 0210Z 233DEG 34KT 4081 9626 $$ NEC025-290230- /O.CON.KOAX.SV.W.0001.000000T0000Z-120229T0230Z/ CASS NE- 810 PM CST TUE FEB 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR CASS COUNTY... AT 806 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELMWOOD...OR 22 MILES EAST OF LINCOLN...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... WEEPING WATER...ELMWOOD...AVOCA...NEHAWKA... AND MANLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4078 9631 4088 9633 4103 9602 4078 9594 TIME...MOT...LOC 0206Z 233DEG 34KT 4081 9626 $$ BOUSTEAD
291 WWUS53 KOAX 290219 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 819 PM CST TUE FEB 28 2012 NEC025-290240- /O.CAN.KOAX.SV.W.0001.000000T0000Z-120229T0230Z/ CASS NE- 819 PM CST TUE FEB 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CASS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4078 9631 4088 9633 4103 9602 4078 9594 TIME...MOT...LOC 0219Z 238DEG 40KT 4081 9626 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:57 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Feb 28, 5:57 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
557 PM CST TUE FEB 28 2012
.AVIATION...
00Z TAFS FOR KOMA...KLNK AND KOFK.
IFR CIGS/VSBYS IN FOG AND DRIZZLE WILL PERSIST AT ALL TAF SITES
FOR A FEW HOURS DURING THE EVENING. CLEARING FROM THE WEST AND
SOUTHWEST IS EXPECTED AS A LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. KLNK WILL LIKELY SEE VFR CONDITIONS FOR A TIME BETWEEN 00Z
AND 06Z...BUT THUNDERSTORMS IN CENTRAL AND SOUTH CENTRAL NEBRASKA
WILL BE MOVING IN DURING THAT TIME. THOUGH THE STORMS WILL BE
SCATTERED...IFR CONDITIONS CAN BE EXPECTED NEAR THOSE STORMS WITH
SMALL HAIL ALSO POSSIBLE.
AS WEST TO NORTHWEST WINDS SWEEP IN BEHIND THE LOW PRESSURE
SYSTEM...GRADUAL DRYING OF THE LOW LEVELS WILL HELP IMPROVE CIGS
AFTER 06Z AT ALL TAF SITES. MVFR CIGS ARE EXPECTED AFTER 12Z
WEDNESDAY...BUT WINDS GUSTING OVER 30KTS WILL CONTINUE THROUGH
00Z.
DERGAN
&&
.PREV DISCUSSION... /ISSUED 314 PM CST TUE FEB 28 2012/
SHORT TERM...TONIGHT THROUGH FRIDAY
MAIN SHORT TERM CONCERN IS CONVECTION POTENTIAL THIS EVENING AND
THEN WINDS LATE TONIGHT AND ON WED.
12Z UPPR AIR ANLYS INDCD 110 KT H3 JET OVER THE DESERT SW WITH A
120 KT DOWNSTREAM JET OVER THE NRN PLAINS. DESERT JET WAS
ASSOCIATED WITH A POTENT UPPER LEVEL SYSTEM OVER NRN AZ WITH A 130
M H5 HEIGHT FALL AT KFGZ. AT 850 MB THE WARM FNT AT 12Z EXTNDD FM
NRN NEB INTO NRN MO WITH DEW POINTS S OF THE WARM FNT FM +5 TO +8
INTO KS. THE 20Z SUBJECTIVE SURFACE ANLYSIS INDCD 994 MB LO OVER
SW NE WITH A WRMFNT EXTNDD EWD ACROSS NE INTO SRN IA. A DRY LINE
EXTNDD S FM THE LO ACRS WRN KS. BETWEEN THESE TWO
FEATURES...SURFACE DEWPOINTS WERE IN THE LOWER TO MID 50S.
CLASSIC PLAINS SEVERE WEATHER SETUP THIS AFTN...BUT IT IS
OCCURRING IN LATE FEB. THIS WILL CERTAINLY LIMIT THE EXTENT OF ANY
STG CONVECTION. NEVERTHELESS...WITH THE MID LVL DRY SLOT ADVANCING
OVER SRN NEB AND INTO CNTRL KS...THE SKIES HAVE BECOME PARTLY
CLOUDY. WITH CONTD SUNSHINE THROUGH THE REST OF THE AFTN SOME
SURFACE BASED INSTABILITY IS LIKELY...ON THE ORDER OF 250-500
J/KG. FORCING FOR ASCENT ASSOCIATED WITH THE MID LVL VORT MAX WAS
MOVING THRU SW NEB CURRENTLY...AND WILL CONT NE THIS EVNG ACRSS
OUR FA. THIS SHOULD ALLOW FOR THE SCT SHOWERS AND STORMS OVER
CNTRL NEB THIS AFTN TO SHIFT EWD THIS EVNG ACROSS OUR FA. SVR
POTENTIAL IS LIMITED THE FARTHER EAST THE CONVECTION GOES WITH
INCREASING STABILITY WITH A LACK OF SUNSHINE TODAY. EVEN WITH
INCREASING STABILITY...THE VERY STRONG WIND FIELD AND LOW
FREEZING LEVELS MAY ALLOW FOR SOME HAIL AND WIND. WE WILL CONT
THE HIGH POPS THIS EVNG WITH THE EXPECTED FORCING...BUT AFTER
MIDNIGHT THE DPVA WILL SHIFT E...AND FORCING FOR SUBSIDENCE WILL
MOV INTO THE FA SHUTTING OFF THE PRECIP. WE WILL CONT WITH SOME
-SN CHANCES AFTER MIDNIGHT NEAR THE SD BORDER AS THE TROWAL OVER
SD TRIES TO WRAP INTO THAT AREA.
THE OTHER CONCERN LATE TONIGHT WILL BE WIND AS STRONG LO LVL CAA
STEEPENS NEAR SFC LAPSE RATES ALONG WITH STRONG SUBSIDENCE. THIS
SHOULD ALLOW FOR THE 50+ KT H850 WINDS TO MIX DOWN WITH WIND
ADVISORY CRITERIA LIKELY NEAR AND AFTER 09Z IN NE NEB. WE WILL
LIKELY SEE A INITIAL SURGE OF WINDS WITH THE INITIAL PRESSURE
RISES/SUBSIDENCE...AND THEN WINDS MAY TEND TO RELAX TOWARD DAWN
BEFORE MIXING INCREASES AGAIN AND WINDS SIGNIFICANTLY INCREASE.
AFTER 12Z WE WILL EXTEND THE WIND ADVISORY ACROSS A GOOD PART OF
THE REST OF THE FA. WE WILL ALSO SEE A GOOD DEAL OF SC OVER THE
NRN CWA TOMORROW...AND SOME OF THIS CLOUD DECK WILL BE CLOSE TO
THE DENDRITIC ZONE...SO WE MAY SEE A FEW FLURRIES OR A BRIEF SNOW
SHOWER.
CALMER CONDS WILL MOVE IN FOR WED NIGHT AND A NICE WARM-UP AHEAD
OF A CDFNT IS EXPECTED FOR THU. THIS FNT WILL MOV THROUGH THE AREA
LATE THU WITH COOLER AIR FOR FRI. MODELS CONT TO STRUGGLE WITH HOW
TO HANDLE THE FAST ENERGY MOVING THRU THE FLOW ON FRI WITH THE GFS
NOW WET AND THE EC GENERALLY DRY...THE OPPOSITE OF YESTERDAY. FOR
NOW WILL CONT WITH SOME LO CHC POPS...AND CONFINE THESE TO THE S
FOR FRI.
BOUSTEAD
LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
LITTLE CHANGE TO GENERAL FORECAST TRENDS IN THE EXTENDED
PERIOD WITH TEMPERATURES BEING THE MAIN FOCUS...ESPECIALLY
TOWARD THE END OF THE PERIOD EARLY NEXT WEEK. 12Z
OPERATIONAL GFS AND ECMWF BEGIN TO DIVERGE IN TIMING AND
STRENGTH OF UPPER LEVEL FEATURES EARLY ON WITH HPC USING A BLEND OF
THE EURO AND EURO ENSEMBLE MEAN IN THEIR FORECAST. IF THIS TREND
CONTINUES WILL LIKELY HAVE TO WARM TEMPERATURES IN LATER FORECASTS
AS EURO SHOWS STRONGER RIDGING WHILE GFS FLATTENS THE FLOW SOONER
AND TRACKS SERIES OF WAVES ALONG THE NORTHERN U.S. BORDER DURING
THIS TIME.
FOBERT
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 7 AM TO 4 PM CST WEDNESDAY FOR NEZ034-043>045-
050>053-065>068-091.
WIND ADVISORY FROM 3 AM TO 4 PM CST WEDNESDAY FOR NEZ011-012-
015>018-030>033-042.
IA...WIND ADVISORY FROM 7 AM TO 4 PM CST WEDNESDAY FOR IAZ043-055-056-
069-079-080-090-091.
&&Hazardous weather outlook, Feb 28, 3:49 PM CST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 349 PM CST TUE FEB 28 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-291200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 349 PM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS MOST OF EASTERN NEBRASKA AND WESTERN IOWA. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST NEBRASKA...MAINLY SOUTH AND WEST OF A LINE FROM NEAR ALBION TO OMAHA TO FALLS CITY. HERE ISOLATED HAIL UP TO A QUARTER AND STRONG GUSTY THUNDERSTORM WINDS WILL BE POSSIBLE. THE MOST LIKELY TIME FOR STRONG THUNDERSTORMS WOULD BE AFTER 6 PM AND BEFORE 10 PM. STRONG NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE LIKELY LATE TONIGHT ACROSS NORTHEAST NEBRASKA...AND THIS WILL SPREAD SOUTHEAST ACROSS MOST OF EASTERN NEBRASKA AND WESTERN IOWA DURING THE DAY ON WEDNESDAY. A WIND ADVISORY HAS BEEN ISSUED FOR THE STRONG WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS MAY BE NEEDED IN SOUTHEAST NEBRASKA THIS EVENING.
In the hours before
Special weather statement, Feb 28, 2:37 PM CST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
237 PM CST TUE FEB 28 2012
IAZ056-069-080-282100-
SHELBY IA-POTTAWATTAMIE IA-MONTGOMERY IA-
237 PM CST TUE FEB 28 2012
AT 2:37 PM CST...A THUNDERSTORM PRODUCING SMALL HAIL AND THE
POTENTIAL FOR WIND GUSTS AS HIGH AS 45 MPH WAS ABOUT 20 MILES
EAST OF COUNCIL BLUFFS NEAR CARSON. THIS STORM WILL MOVE THROUGH
THE EASTERN PART OF POTTAWATTOMIE COUNTY THROUGH 3 PM...MOVING
NORTHEAST AT 55 MPH.
LAT...LON 4113 9532 4125 9551 4153 9524 4148 9515
4129 9515
NIETFELDSpecial weather statement, Feb 28, 6:23 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
623 PM CST TUE FEB 28 2012
NEZ030-290100-
BOONE NE-
623 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 700 PM CST...
AT 619 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR CEDAR RAPIDS...OR 41 MILES
WEST OF COLUMBUS...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM AS
IT MOVES THROUGH THE ALBION AREA.
LOCATIONS IMPACTED INCLUDE...
ALBION...AND CEDAR RAPIDS.
LAT...LON 4191 9802 4191 9783 4171 9783 4150 9812
4157 9824
TIME...MOT...LOC 0019Z 225DEG 29KT 4158 9813
DERGANSpecial weather statement, Feb 28, 6:31 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
631 PM CST TUE FEB 28 2012
NEZ078-088-089-290115-
JEFFERSON NE-GAGE NE-SALINE NE-
631 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...SOUTHWESTERN GAGE
AND SOUTHEASTERN SALINE COUNTIES UNTIL 715 PM CST...
AT 627 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 15 MILES SOUTH OF GILEAD TO MAHASKA...OR ALONG A LINE
EXTENDING FROM 40 MILES SOUTHWEST OF BEATRICE TO 66 MILES
NORTHWEST OF MANHATTAN...AND MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAIRBURY...WILBER...DE WITT...PLYMOUTH...WESTERN...DILLER...DAYKIN...
JANSEN...ENDICOTT...SWANTON...REYNOLDS... AND HARBINE.
THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKER 141 AND 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST TUESDAY EVENING
FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4000 9736 4031 9736 4054 9691 4009 9691
4000 9714
TIME...MOT...LOC 0027Z 225DEG 38KT 4012 9739 3992 9736Special weather statement, Feb 28, 7:37 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
737 PM CST TUE FEB 28 2012
NEZ051-066>068-290230-
CASS NE-SAUNDERS NE-OTOE NE-LANCASTER NE-
737 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASS...SOUTHEASTERN SAUNDERS...
NORTHWESTERN OTOE AND LANCASTER COUNTIES UNTIL 830 PM CST...
AT 732 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR HICKMAN...OR 13 MILES SOUTH OF
LINCOLN...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEEPING WATER...HICKMAN...ELMWOOD...BENNET...PALMYRA...GREENWOOD...
MURDOCK...PANAMA...EAGLE...ROCA...MANLEY...SPRAGUE...ALVO... AND
SOUTH BEND.
THIS INCLUDES HIGHWAY 77 NEAR MILE MARKER 51.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKER 414 AND 426.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST TUESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4063 9676 4101 9643 4101 9625 4083 9608
4054 9653
TIME...MOT...LOC 0132Z 213DEG 49KT 4061 9662
DERGANThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:23 PM CST | Special Weather Statement | OAX | Boone | 37 min |
| Feb 28, 6:31 PM CST | Special Weather Statement | OAX | Jefferson | 44 min |
| Feb 28, 7:37 PM CST | Special Weather Statement | OAX | Lancaster | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.